Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 23, Pages 3711-3725
http://dx.doi.org/10.1155/IJMMS.2005.3711

On symmetries and invariant solutions of a coupled KdV system with variable coefficients

Department of Mathematics, Jaypee University of Information Technology, Waknaghat, P.O. Dumehar Bani, Kandaghat, Distt. Solan, Pin-173215 (H.P.), India

Revised 18 October 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [12 citations]

The following is the list of published articles that have cited the current article.

  • K. Singh, and R.K. Gupta, “Exact solutions of a variant Boussinesq system,” International Journal of Engineering Science, vol. 44, no. 18-19, pp. 1256–1268, 2006. View at Publisher · View at Google Scholar
  • K. Singh, R.K. Gupta, and Sachin Kumar, “Benjamin–Bona–Mahony (BBM) equation with variable coefficients: Similarity reductions and Painlevé analysis,” Applied Mathematics and Computation, vol. 217, no. 16, pp. 7021–7027, 2011. View at Publisher · View at Google Scholar
  • Anupma Bansal, and R K Gupta, “Lie point symmetries and similarity solutions of the time-dependent coefficients Calogero–Degasperis equation,” Physica Scripta, vol. 86, no. 3, pp. 035005, 2012. View at Publisher · View at Google Scholar
  • Nisha Goyal, and R K Gupta, “A class of exact solutions to the Einstein field equations,” Physica Scripta, vol. 85, no. 5, pp. 055011, 2012. View at Publisher · View at Google Scholar
  • K. Fakhar, B.Z.H. Joseph, A.H. Kara, R. Morris, T. Hayat, K. Fakhar, B. Z. H. Joseph, A. H. Kara, R. Morris, and T. Hayat, “Symmetry reductions and some exact solutions for rotating flows of an Oldroyd-B fluid with Hall currents,” AIP Conference Proceedings, vol. 1493, pp. 345–349, 2012. View at Publisher · View at Google Scholar
  • K Fakhar, A H Kara, R Morris, and T Hayat, “Similarity solutions and conservation laws for rotating flows of an Oldroyd-B fluid,” Indian Journal of Physics, 2013. View at Publisher · View at Google Scholar
  • W.L. Souza, and E.M. Silva, “Time-dependent exact solutions for Rosenau-Hyman equations with variable coefficients,” Communications in Nonlinear Science and Numerical Simulation, 2014. View at Publisher · View at Google Scholar
  • Rajeev Kumar, R K Gupta, and S S Bhatia, “Painlevé analysis and some solutions of variable coefficient Benny equation,” Pramana, 2015. View at Publisher · View at Google Scholar
  • Gupta, and Manjit Singh, “Nonclassical symmetries and similarity solutions of variable coefficient coupled KdV system using compatibility method,” Nonlinear Dynamics, vol. 87, no. 3, pp. 1543–1552, 2016. View at Publisher · View at Google Scholar
  • Komal Singla, and Gupta, “On invariant analysis of some time fractional nonlinear systems of partial differential equations. I,” Journal of Mathematical Physics, vol. 57, no. 10, 2016. View at Publisher · View at Google Scholar
  • Rajeev Kumar, Anupma Bansal, and Gupta, “Some solutions of generalised variable coefficients KdV equation by classical lie approach,” Springer Proceedings in Mathematics and Statistics, vol. 186, pp. 309–319, 2016. View at Publisher · View at Google Scholar
  • M.S. Hashemi, A. Haji-Badali, F. Alizadeh, and D. Baleanu, “Integrability, invariant and soliton solutions of generalized Kadomtsev-Petviashvili-modified equal width equation,” Optik - International Journal for Light and Electron Optics, vol. 139, pp. 20–30, 2017. View at Publisher · View at Google Scholar